Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 728105, 34 pages
Research Article

Adaptive Step-Size Control in Simulation of Diffusive CVD Processes

Department of Mathematics, Humboldt-Universität zu Berlin, Unter den Linden 6, D-10099 Berlin, Germany

Received 3 September 2008; Revised 5 January 2009; Accepted 28 January 2009

Academic Editor: José Roberto Castilho Piqueira

Copyright © 2009 Jürgen Geiser and Christian Fleck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jürgen Geiser and Christian Fleck, “Adaptive Step-Size Control in Simulation of Diffusive CVD Processes,” Mathematical Problems in Engineering, vol. 2009, Article ID 728105, 34 pages, 2009. doi:10.1155/2009/728105